| Model Number |
BF-UC180F |
| Medical Device Problem Codes |
Material Fragmentation (1261); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the ultrasonic bronchofibervideoscope to the service center for a separate issue.During the device analysis, the service engineer indicated that deep scratches and a chip in the channel opening were found.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.Based on the results of the investigation and historical data, reasonably known information suggests probable causes such as damage or deterioration of parts due to wear and tear, without any design or manufacturing issue.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.